MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART S 75; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART S 75; ICD LEAD
Model Number 369819
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
This lead was explanted and replaced due to vascular occlusion.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found cut 10.5 cm distal to the is-1 connector pin.The proximal and distal fragments were received for analysis.The medial fragment (approximately 26 cm length) was not returned.An extraction aid was found on the distal fragment, it is reasonable to assume that the lead was cut during the surgery.The returned lead fragments were analyzed.The inspection revealed that the insulation was, apart from the present cut, free of breaches.Further analysis of the returned lead fragments did not reveal any irregularity that might have contributed to the reported clinical observation.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
LINOX SMART S 75
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key10393719
Report Number1028232-2020-03327
Device Sequence Number1896497
Product Code NVY
UDI-Device Identifier04035479112981
UDI-Public04035479112981
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Model Number369819
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2020
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/12/2020
01/18/2022
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date08/13/2020
01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient SexMale